Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 25, 2018, 2:44 AM CDT. It took effect at Sep 25, 2018, 7:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2018, 2:44 AM CDT (07:44 UTC)
- In effect from
- Sep 25, 2018, 7:00 PM CDT
- Expired
- Sep 26, 2018, 8:55 AM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
643 WHUS73 KMKX 250744 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 244 AM CDT Tue Sep 25 2018 ...Gusty Northwest Winds Tonight... .Strong northwest winds will arrive in the wake of a passing cold front this evening. Those winds will diminish Wednesday morning as high pressure builds across the Midwest. LMZ643>646-251545- /O.NEW.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 244 AM CDT Tue Sep 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 7 PM this evening to 10 AM CDT Wednesday. * WINDS: shifting to northwest this evening and increasing to 30 knots. Winds diminishing Wednesday morning. * WAVES: Building to 2 to 4 feet. Waves higher in open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
6 follow-up statements
998 WHUS73 KMKX 251450 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 950 AM CDT Tue Sep 25 2018 ...Gusty Northwest Winds Tonight... .Strong northwest winds will arrive in the wake of a passing cold front this evening. Those winds will diminish Wednesday morning as high pressure builds across the Midwest. LMZ643>646-252300- /O.CON.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 950 AM CDT Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... * WINDS: shifting to northwest this evening and increasing to 30 knots. Winds diminishing Wednesday morning. * WAVES: Building to 2 to 4 feet. Waves higher toward the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
237 WHUS73 KMKX 252001 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 301 PM CDT Tue Sep 25 2018 ...Gusty Northwest Winds Tonight... ...Southerly Gales Likely Thursday... .Strong northwest winds will arrive in the wake of a passing cold front this evening. Those winds will diminish Wednesday morning as high pressure builds across the Midwest. Strong southerly gale force winds will likely develop across the north half of Lake Michigan Thursday morning and diminish by early evening. LMZ643>646-260415- /O.CON.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 301 PM CDT Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... * WINDS: Shifting to northwest this evening and increasing to 30 knots. Winds diminishing Wednesday morning. * WAVES: Building to 2 to 4 feet. Waves higher toward the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-260415- /O.NEW.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 301 PM CDT Tue Sep 25 2018 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Milwaukee/Sullivan has issued a Gale Watch...which is in effect from Thursday morning through Thursday evening. * WINDS: Southwest gales to 35 knots likely over north half on Thursday. * WAVES: Waves 7 to 10 ft occasionally to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ Cronce www.weather.gov/mkx
979 WHUS73 KMKX 260223 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 923 PM CDT Tue Sep 25 2018 ...GUSTY NORTHWEST WINDS TONIGHT... ...SOUTHERLY GALES LIKELY ON THURSDAY... .Gusty northwest winds behind a exiting cold front will cause gusts of 25 to 30 knots over the near shore waters of Lake Michigan tonight into early Wednesday. The winds will diminish Wednesday morning as high pressure builds across the Midwest. Strong southerly gale force winds will likely develop across the north half of Lake Michigan Thursday morning and diminish by early evening. LMZ643>646-261030- /O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 923 PM CDT Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS: Northwest 15 to 25 knots with a few gusts to 30 knots. Winds diminishing Wednesday morning. * WAVES: Building to 2 to 4 feet. Waves higher toward the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-261030- /O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 923 PM CDT Tue Sep 25 2018 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: Southwest gales to 35 knots likely over north half on Thursday. * WAVES: Waves 7 to 10 ft occasionally to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx MBK
071 WHUS73 KMKX 260808 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 AM CDT Wed Sep 26 2018 ...GUSTY NORTHWEST WINDS THIS MORNING... ...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY... .Gusty northwest winds behind a exiting cold front will cause gusts of 25 to 30 knots over the near shore waters of Lake Michigan tonight into early Wednesday. The winds will diminish Wednesday morning as high pressure builds across the Midwest. Strong southerly gale force winds will likely develop across the north half of Lake Michigan Thursday morning and diminish by early evening. LMZ643>646-261500- /O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 AM CDT Wed Sep 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: Northwest 15 to 25 knots diminishing this morning. * WAVES: Waves 2 to 4 feet...diminishing. Waves higher toward the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-261615- /O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 308 AM CDT Wed Sep 26 2018 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: Southwest gales to 35 knots likely over north half on Thursday. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
512 WHUS73 KMKX 260810 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Milwaukee/Sullivan WI 310 AM CDT Wed Sep 26 2018 ...GUSTY NORTHWEST WINDS THIS MORNING... ...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY... .Gusty northwest winds will diminish and back to the west this morning as as high pressure builds across the Midwest. Strong southwest gale force winds will likely develop across the north half of Lake Michigan Thursday morning and diminish by early evening. LMZ643>646-261500- /O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 310 AM CDT Wed Sep 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: Northwest 15 to 25 knots diminishing this morning. * WAVES: Waves 2 to 4 feet...diminishing. Waves higher toward the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-261615- /O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 310 AM CDT Wed Sep 26 2018 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: Southwest gales to 35 knots likely over north half on Thursday. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
998 WHUS73 KMKX 261355 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 855 AM CDT Wed Sep 26 2018 ...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY... LMZ643>646-261500- /O.CAN.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 855 AM CDT Wed Sep 26 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Small Craft Advisory. Wind gusts have diminished below advisory levels, and the Small Craft Advisory has been cancelled. $$ LMZ261-362-364-366-563-565-567-868-262200- /O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 855 AM CDT Wed Sep 26 2018 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WINDS: Southwest gales to 35 knots likely over north half on Thursday. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 11:24 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Sep 24, 11:24 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1124 PM CDT Mon Sep 24 2018 .UPDATE...Low level warm air and moisture advection continues to generate a few -shra over far southeast WI to over Lake Michigan late this evening as low level warm front continues to pass through the region. Increasing southwest level winds just off the surface eroding the low clouds over parts of northern IL into southern WI. The partial clearing may allow some light patchy fog during the late night, but more stratus may develop due to low level mixiness. && .AVIATION(06Z TAFS)...Mostly VFR conditions expected with patchy light fog during the late night. Some patchy MVFR cigs may develop as well due to increasing low level moisture and low level mixiness. && .PREV DISCUSSION... (Issued 919 PM CDT Mon Sep 24 2018) UPDATE...Scattered light showers continue to develop over northeast IL and move northeast toward southeast WI. Showers a result in warm air and moisture advection spreading northward along with a passing weak warm front. After warm front passes, may see a bit more clearing which will allow patchy fog to form during the late night. MARINE...Southeast winds are still expected to veer to the south overnight. Scattered showers over the south half of Lake Michigan will spread into parts of the north overnight. With lake temperatures in the mid 60s, not expecting any widespread fog to form overnight as surface dewpoints will be in the same range, and also due to increasing low level winds from the south to southwest. PREV DISCUSSION... (Issued 616 PM CDT Mon Sep 24 2018) UPDATE...Weak warm air and moisture advection along with passing weak low level warm front triggering patchy light rain and drizzle across southeast WI. This warm front shifts off to the northeast later this evening so thinking patchy light rain/showers should dissipate late evening through the overnight. Confidence low on low clouds overnight. May stick around in moist low level flow, but may get pushed off to the northeast as low level winds turn more SSW. AVIATION(00Z TAFS)...Patchy light rain and drizzle will affect eastern areas next few hours with MVFR and possibly briefly lower ceilings and visibilities for a time. Confidence low on status of low clouds overnight. Moist SSE surface winds and building inversion may result in MVFR/IFR ceilings persisting into Tue morning. However increase sw winds just off the surface may help rise ceilings to VFR or even result in clearing during the late night. PREV DISCUSSION... (Issued 352 PM CDT Mon Sep 24 2018) SHORT TERM... Tonight and Tuesday...Forecast Confidence is Medium. Low clouds will overspread southern Wisconsin by early evening as low level moisture advects into the region from the Ohio River Valley. Clouds should hang around for most of the night in southeast WI and begin to diminish across south central WI overnight after winds shift to the southwest. We should be able to manage some sunshine Tuesday afternoon. Any sunshine we get will help to build instability (CAPE). Southeast WI will have the higher CAPE by the afternoon, around 1000-1200 j/kg. Combined with plenty of deep layer shear, severe storms are possible with the cold front that will be tracking through Tuesday afternoon and evening. The main threat is damaging winds. There will be a secondary surge of moisture that works its way up from the Plains with the front, with precipitable water values up around 1.5 inches. Therefore, brief heavy rain is possible with the storms as well. Tuesday night through Thursday night...Forecast confidence high. A weak low pressure area over srn WI at 00Z Wed will deepen 10 mb as it moves newd to the Ontario/Quebec border. A well organized cold front supported aloft by an approaching longwave upper trough will generate lines or clusters of tstorms through early evening. Tall, skinny CAPE of 1000 J/kg or less with 50 kts of deep layer shear will provide a Slight Risk of SVR storms for damaging winds and large hail. Breezy nwly winds and strong cold advection will then prevail the remainder of Tue nt while weakening Wed AM. The winds will become lighter and wswly for Wed aft-nt as a large high pressure area tracks from the central Great Plains to the Ohio River Valley and lower Great Lakes. A shortwave trough will then track along the US/Canadian border on Thu bringing swly winds and warm advection to srn WI. Much of the better lift and saturation will remain to the north so only slight chances of showers toward central WI. A weak cold front may then pass Thu nt or stall in the vicinity of srn WI. LONG TERM...Friday through Monday...Forecast confidence medium. A stalled front in the vicinity of srn WI, and frontogenesis through the middle levels of the atmosphere, will maintain chances of rain through the weekend. A shortwave trough tracking across the nrn Great Plains to Lake Superior will then bring more of an organized low pressure area to WI for Sun nt-Mon with rain likely. AVIATION(21Z TAFS)... Low clouds with MVFR ceilings around 1500 feet will persist through around midnight. After midnight, winds will shift to the southwest and usher slightly drier air into the low levels which may help to scour out some clouds, especially over south central WI. Southeast WI should scatter out by mid morning. Not a lot of confidence in sky cover for this period. A cold front will bring showers and thunderstorms across southern Wisconsin Tuesday afternoon through early evening. Some storms may be severe with damaging winds. MARINE... Low clouds are spreading northward across Lake Michigan this afternoon. A wind shift to the southwest overnight will help scour out these clouds for a short time. Then a cold front will slide across Lake Michigan Tuesday evening. Expect a few hours of gusty northwest winds in the wake of the front tonight, with a few gale force gusts possible across both the Nearshore and Open Lake. Gusty southwest winds are expected on Thursday. A small craft advisory may be needed for the nearshore and a Gale Warning may be needed for the north half of Lake Michigan. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...MBK Tonight/Tuesday and Aviation/Marine...MBK Tuesday Night through Monday...Gehring
Hazardous weather outlook, Sep 24, 8:53 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 853 PM CDT Mon Sep 24 2018 WIZ046-047-051-052-056>060-062>072-260200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 853 PM CDT Mon Sep 24 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms are likely Tuesday afternoon and evening. There is a marginal to slight risk of severe thunderstorms with damaging winds and large hail the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday afternoon and evening. LMZ643>646-260200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 853 PM CDT Mon Sep 24 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms are expected late Tuesday afternoon and evening. There is a marginal to slight risk of severe thunderstorms with damaging winds and large hail the primary threats. A Small Craft Advisory will likely be needed late Tuesday evening through Wednesday morning for breezy northwest winds. Another Small Craft Advisory may be needed on Thursday for gusty southwest winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-260200- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 853 PM CDT Mon Sep 24 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms are likely late Tuesday afternoon and evening. Some storms may be strong or severe. Breezy northwest winds and a few gale force gusts are possible Tuesday night in the wake of a cold front. High waves are expected over the middle and eastern half of Lake Michigan through Wednesday morning. Breezy southwest winds may then reach gale force over the north half of the lake for Thursday. High waves will develop over the north half and continue into Thursday night. www.weather.gov/mkx MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:01 PM CDT | Gale Watch | MKX | 24 hr | |
| Sep 25, 3:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 19 min |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.